Loss aversion, large deviation preferences and optimal portfolio weights for some classes of return processes
Duffy, Ken and Lobunets, Olena and Suhov, Yuri (2007) Loss aversion, large deviation preferences and optimal portfolio weights for some classes of return processes. Physica A: Statistical Mechanics and its Applications, 378 (2). pp. 408-422. ISSN 0378-4371
We propose a model of a loss averse investor who aims to maximize his expected wealth under certain constraints. The constraints are that he avoids, with high probability, incurring a (suitably dened) unacceptable loss. The methodology employed comes from the theory of large deviations. We explore a number of fundamental properties of the model and illustrate its desirable features. We demonstrate its utility by analyzing assets that follow some commonly used nancial return processes: Fractional Brownian Motion, Jump Diusion, Variance Gamma and Truncated Lévy.
Repository Staff Only: item control page